Jump to content

Search the Community

Showing results for tags 'sulfur intolerance'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Tapering Abilify too fast, now at 5 percent health issues and sleep issues Hi there. Thanks in advance for reading this long post. If it helps you in anyway I am glad. If not please disregard. I am not a health professional or taper expert. What is good for me may not work for you. Tapering on my own because my old prescriber no longer felt I should. I am on a second attempt to taper abilify. The most I took was 7mg. I tapered at a 5 to 10 percent rate jumped off at .7 and wound up in hospital due to sleep issues hearing voices and mother who called ambulance because she. was worri
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy